I suppose i better start with a bit of backstory first!
About 2.5 months ago an ex partner contacted me to say he contracted gonohrea, yeah lovely i know. Turns out i got infected.
I was away in Milan and the symptoms started and long story short, it was 5 days before i could afford a doctor so i literally had to wait 5 days with discharge before getting antibiotics.
He also gave me antibiotics for chlamyida to take in case. Basically a lot of antibiotics.
That all cleared up thank god, but i noticed after the week on antibiotics i had a slight swelling on my glans and a red line from the tip to the base of the head of my penis. nothing too serious but noticable. Started taking canestan as i assumed i got thrush from the pills. This didnt work. in fact it irritated me more. Used tea tree oil cream, helped with the irriation but didnt clear anything up at all.
Went to the docs, he prescribed diflucan one pill and dakarcort ointment cream. this did absolutely nothing at all, didnt irritate it but did nothing. I went back weeks later, had to see a different doc but explained it all. She prescribed me another diflucan pill and Benovate ointment to be used for a week. I noticed that this seemed to work after after a few days, the redness went down a lot, about 60 %. But i was advised that this cream was very strong and only to use for one week. This wasnt cleared up in the week but i stopped. Now 2 days later, its like im at square one again.
Firstly, does this sound like balanitis. The glans swell once in a while but nothing major. but it is sore, not to urinate, but before i urinate and after, like a stinging pain, but that goes away after a few mintues.
Secondly, can i continue to use the second cream, was the doc just over cautious? i plan on going back to the docs again on wednesday next week when i get paid, but i dont want a week of this getting worse again!
Getting really depressed now about this